# SDR COMA0560463

- Difficulty date: August 23, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N868CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7427
- Aircraft time: 13,376 hours, 11,257 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Screen
- Part number: 407T95PO1
- Condition: Clogged
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: E, A

## Discrepancy

FLIGHT 5653 - LEFT ENGINE OIL PRESSURE WARNING, I.F.S.D.  FOUND C-SUMP SCAVENGE PUMP INLET SCREEN CLOGGED.  REPLACED SUMP SCREEN FITTING.
